# SDR C2XA07IA236

- Difficulty date: November 24, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 14,585 hours, 7,757 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BRO - FLIGHT 2196, THE CREW REPORTED BAGGAGE SMOKE INDICATION INTERMITTENTLY DURING FLIGHT, THE CREW DISCHARGED THE BAGGAGE FIRE BOTTLES AND LANDED IN BRO WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO EVIDENCE OF FIRE OR SMOKE FOUND.  REPLACED THE FIRE BOTTLES, OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
